Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest pain, after pneumonia and bronchitis. Why do I have rapid heart rate, fatigue and joint pain?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I had pneumonia back in april. then got bonchitis in july. I have been having chest and rib and upper back pain with no coughing for several months now. I now also have heel pain and upper thigh pain as well. I have seen many doctors. have been checked for allergies galbladder ulcers even peri menopause Back in may was out of work for a month with all over joint and muscle pain rapid heart beat and nightsweats. no one can seem to come up with any answers
Posted Sat, 28 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for posting your query.

Repeated joint pains with pain in ribs and chest seems to be due to an autoimmune generalized inflammatory problem.

Such symptoms can be due to autoimmune diseases like Rheumatoid arthritis, Gout, inflammatory diseases like SLE, bursitis, fibromyalgia, costochondritis, etc.

To pinpoint the diagnosis, complete physical examination and investigations like complete blood counts, ESR, RA factor, CRP, serum uric acid, serum creatinine, X-ray and MRI joints from a Rheumatologist are needed.

You may start with Tablet Advil 400mg, one tablet after breakfast and after dinner for three days. This is an over the counter medicine in United states. Hot fomentation and local analgesic gels will also help in relieving the pain. It is suggested to add calcium supplements 500mg each twice daily. This will take care of your mild symptoms in 3-5 days.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor